# SDR NACA20040048

- Difficulty date: October 23, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 39,958 hours
- Engine: Pwa R2800CB3
- Engine time: 1,514 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: A774XCWX
- Condition: Failed
- Location: Nr 16
- Part time: 1,514 hours
- Component part number: R2800
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE SHUT DOWN DUE TO BACK FIRING WHEN LEAN AND RUNNING ROUGH.  NR 16 CYLINDER SHOWS LOW COMPRESSION.  REPLACED NR 16 CYLINDER.  OPS CHECKED GOOD.
